Q. Why does my palm sweat a lot?

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Excessive Sweating or Thyroid Problem? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

My palm sweats a lot. Also my skin is too sensitive and gets tanned. How to get rid of it? Why there is a sudden growth of hair on my face?


Related Questions:
Can thyroid problem cause excessive hair fall?
Does thyroid problem delay pregnancy?
What can cause hyperhidrosis?
 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

I have read your concern.

  • You have palmar hyperhidrosis.
  • Hyperhidrosis may be idiopathic and primary, which means no cause can be rule out or secondary to other diseases such as metabolic disorders like endocrine diseases such as diabetes mellitus and hyperthyroidism.
  • Diagnostic criteria of primary hyperhidrosis is excessive sweating of six months or more in duration, with 4 or more of the following site involving axillae, palms, soles, facial bilateral and symmetric.
  • In your case it seems that you are suffering from primary palmer hyperhidrosis.
  • Get investigation done such as blood sugar, T3 (triiodothyronine), T4 (thyroxine) and TSH (thyroid stimulating hormone) level.
  • Regarding treatment, Alclor (20% Aluminum chloride hexahydrate in absolute anhydrous Ethyl alcohol).
  • For best result, a thin layer of Alclor solution should be applied on the affected area as the last thing before retiring to the bed at night, where it should be left for six to eight hours.
  • The skin should be thoroughly washed in the morning. After daily application of a few weeks, the frequency of use may be reduced to alternate nights or even once or twice a week as needed.

Review after few weeks to a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Which antidepressant is less likely to cause hyperhidrosis?
Query: Hello doctor,Every antidepressant I take causes me a lot of hyperhidrosis. Which one on the market is less likely to cause hyperhidrosis? Fluoxetine?  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Though the propensity of an antidepressant medicine to cause hyperhidrosis differs on a patient to patient basis, Mirtazapine and Bupropion are less likely to cause it. You can also discuss with the treating psychiatrist regarding adding Cyproheptadine or Benztropine...  Read Full »
 
Excessive Sweating and Its Remedies
Article Overview: This article focuses on the causes and management of excessive sweating localized to certain areas of body.  Read Article »
Dr. Suvash Sahu
Dermatologist

Hyperhidrosis or excessive sweating is one of the common disorders of sweat glands. It can trouble to the extent that one feels professional embarrassment while shaking hands and the individual usually avoids touching, which can lead to social seclusion or other symptoms of social anxiety disorders. ...  Read Article »
 
Can homeopathy help with medicine induced hyperhidrosis?
Query: Hi doctor,If a patient gets hyperhidrosis due to medications such as antidepressants and stimulants, will exercising help? Does it lower the sweating? Or will make it worse? Can homeopathy assist on this issue? Thank you in advance.  Read Full »
Dr. Nirupam Kishor Joshi
Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. If medications cause hyperhidrosis (excessive sweating), then unless you change them or stop them, sweating will not reduce. Homeopathy can help in the problems for which you are taking medicines such as depression, anxiety or any other problem. If you are overweight o...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


I have acne on my cheeks, chin, jawline, and neck for the past four years. Please help.
Hello doctor, I have been dealing with acne on my cheeks, chin, jawline, and neck for the past four years. I have recen ...Read more »
What can be done for horseness of voice which is lasting for more than a month?
Hello doctor, I have problem in one cord and it is for about a month now. I was given Defcort and antibiotic for a week ...Read more »
Yasmin Birth Control Pills - Quick Facts | Composition | Works | Usage | Side Effects
Yasmin birth control pill is a combination birth control pill. It is made of two female hormones and is used to prevent ...Read more »